# SDR CALA0700517

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N15659
- Make and model: Boeing 737-500
- Aircraft serial: 28920
- Aircraft time: 24,596 hours, 12,901 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 580250501
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  ABNORMAL PROCEDURES WERE FOLLOWED AND THE GEAR RETRACTED USING THE OVERRIDE TRIGGER, BUT STILL HAD PARTIAL ABNORMALITIES.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE RIGHT MLG GROUND SPOILER INTERLOCK VALVE CABLE (GROUND SENSE CABLE) WAS BINDING AND THE UPLOCK SENSOR TARGET WAS MISALIGNED (BENT) .  THE RIGHT MLG GROUND SPOILER VALVE CABLE WAS REMOVED AND REPLACED AND THE GEAR WAS CYCLED SEVERAL TIMES WITH NO DEFECTS NOTED IAW MM 27-62-51 AND 32-32-00.  IN ADDITION, THE RIGHT MLG UPLOCK SENSOR GAP WAS ADJUSTED IAW MM 32-61-21.
